A note on coulhon type inequalities

Joaquim Martín, Mario Milman

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2014 American Mathematical Society. T. Coulhon introduced an interesting reformulation of the usual Sobolev inequalities. We characterize Coulhon type inequalities in terms of rearrangement inequalities.
Original languageEnglish
Pages (from-to)4221-4237
JournalProceedings of the American Mathematical Society
Volume142
Issue number12
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • Interpolation
  • Isoperimetric inequalities
  • Modulus of continuity
  • Sobolev inequalities
  • Symmetrization

Fingerprint Dive into the research topics of 'A note on coulhon type inequalities'. Together they form a unique fingerprint.

Cite this